MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523RNAH; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523RNAH; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-523RNAH
Medical Device Problem Codes Insufficient Flow or Under Infusion (2182); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 11/12/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event.The device has been returned, but not yet evaluated.Further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
The customer reported via phone call that they experienced high blood glucose level.Customer¿s blood glucose level was over 600 mg/dl at the time of incident and current blood glucose level was 429 mg/dl.The customer¿s other blood glucose level was 367 mg/dl at the time of call.The customer did not provide details on symptoms related to the high blood glucose level episodes.Customer was treated with the manual injection.Customer alleges insulin pump was under delivering.Customer also reported that the lip ring from reservoir was crack around the top.Customer stated that the reservoir was able to lock in place when inserted into insulin pump.Customer was not calling back to performed high pressure test.Customer declined to check for the presence of leaks or air bubbles in the tubing or reservoir.Customer stated that the drive support cap was normal.Customer troubleshooting was performed.The insulin pump will be returned for analysis.
 
Additional Manufacturer Narrative
Additional information has been received which was not included with the initial report.The information has been provided with this report.The information provided in concomitant reporting section with the initial report was incorrect.The correct information has been included with this report.(b)(4).
 
Event or Problem Description
It was reported via phone call that the weight has been updated to (b)(6).
 
Additional Manufacturer Narrative
Device passed prime test and excessive no delivery test.Unable to perform displacement test, basic occlusion, occlusion test and displacement accuracy test due to reservoir tube lip broken off.The test reservoir does not stay locked in place due to reservoir tube lip broken off.Device received with reservoir tube lip completely broken off noted.

Brand Name
PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523RNAH
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key8098172
Report Number2032227-2018-64606
Device Sequence Number1913513
Product Code OYC
UDI-Device Identifier00643169476479
UDI-Public(01)00643169476479
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-523RNAH
Device Catalogue NumberMMT-523RNAH
Device Lot NumberA0523RNAHJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/20/2018
Initial Date Received by Manufacturer 11/13/2018
Supplement Date Received by Manufacturer11/27/2018
02/12/2019
Initial Report FDA Received Date11/22/2018
Supplement Report FDA Received Date11/30/2018
02/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age74 YR